# SDR ABXA9600055

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5642857511
- Condition: Misdrilled
- Location: Bs 742
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD-DISCOVERED STATION 742, LONGERON 1-21 RIGHT AND LONGERON 21 LEFT, HAVE DRILLED HOLES AND CORROSION ON FRAMES.  REPAIRED FUSELAGE FRAMES AT STATION 742 IAW ABX REA D853-12707MR.
